MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9 IMMUNOASSAY; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9 IMMUNOASSAY; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Codes High Test Results (2457); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results from the cobas 6000 e601 module.On (b)(6) 2025 the initial result was 42.92 u/ml, and the repeat result was 17.84 u/ml.The questionable result was not released outside of the lab and the repeat result was deemed to be correct.On (b)(6) 2025 the initial result was 162.4 u/ml, and the repeat results were 17.05 u/ml, 11.73 u/ml, and 12.4 u/ml.On (b)(6) 2025 the initial result was 28.45 u/ml, and the repeat results with a different reagent pack were 6.45 u/ml, 6.27 u/ml, and 6.27 u/ml.
 
Additional Manufacturer Narrative
The cobas 6000 e601 module serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Due to the limited information available about the issue, a direct root cause could not be determined.

Brand Name
ELECSYS CA 19-9 IMMUNOASSAY
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21526381
Report Number1823260-2025-00633
Device Sequence Number8378687
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number11776193122
Device Lot Number782391
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown